MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Cutis · 2001

Eyelash hypertrichosis in a patient treated with topical latanoprost.

Strober B E, Potash S, Grossman M E

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We describe a female patient with a history of primary open-angle glaucoma who, following treatment with topical latanoprost, a synthetic prostaglandin F2 alpha analog, developed hypertrichosis of the eyelashes. Hypertrichosis, a recently described side effect of latanoprost--together with iridal pigmentation--represents a potentially permanent cosmetic side effect associated with the use of this highly effective intraocular pressure-lowering agent. The molecular mechanism underlying latanoprost-induced hypertrichosis is unknown.

Для цитирования: Strober B E, Potash S, Grossman M E. Eyelash hypertrichosis in a patient treated with topical latanoprost.. Cutis. 2001.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.